# SDR HEEA968183

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205UC
- Make and model: Bolkms BO105S
- Aircraft serial: S668
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit
- Component: C10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD THUMBWHEEL WHEN ADJUSTED HAS NO LED READOUT. CLEANED THUMBWHEEL.  NO HELP.  REPLACED THUMBWHEEL S1.  REPAIRED.  INSTALLED 5 EACH MISSING SCREWS FOR FACEPLATE.  BENCH CHECK GOOD.
